Pacific Journal of Mathematics

The structure of serial rings.

David Eisenbud and Phillip Griffith

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 109-121.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971272

Mathematical Reviews number (MathSciNet)
MR0292886

Zentralblatt MATH identifier
0215.38401

Subjects
Primary: 16A48

Citation

Eisenbud, David; Griffith, Phillip. The structure of serial rings. Pacific J. Math. 36 (1971), no. 1, 109--121. https://projecteuclid.org/euclid.pjm/1102971272


Export citation

References

  • [1] I. K. Amdal and F. Ringdal, Categories uniserielles, C. R. Acad. Sci., Paris 267 (1968), 85-87.
  • [2] I. K. Amdal and F. Ringdal, Categories uniserielles, C. R. Acad. Sci. Paris 267 (1968), 247-249.
  • [3] M. Auslander, On the dimension of modules and algebras, III, Nagoya Math. J. 9 (1955), 67-77.
  • [4] M. Auslander and M. Bridger, Stable module theory, Mem. Amer. Math. Soc. (to appear).
  • [5] S. U. Chase, A generalization of the ring of triangularmatrices, Nagoya Math. J. 18 (1961), 13-25.
  • [6] S. U. Chase, Thesis, University of Chicago, 1960.
  • [7] S. Eilenberg, Homological dimension and syzygies, Ann. of Math. 64 (1956), 328-336.
  • [8] D. Eisenbud and P. Griffith, Serial rings (to appear)
  • [9] K. R. Fuller, Generalized uniserial rings and their Kuppisch series, Math. Zeit. 106 (1968), 248-260.
  • [10] K. R. Fuller, On indecomposable injectives over artinian rings, Pacific J. Math. 29 (1969), 115-135.
  • [11] A. W. Goldie, Torsion-free modules and rings, J. Algebra 1 (1964), 268-287.
  • [12] P. Griffith, Decomposition of modules and generalized left uniserial rings, Math. Ann. (to appear)
  • [13] N. Jacobson, Theory of Rings, Amer. Math. Soc. Math. Surveys II, New York, 1943.
  • [14] H. Kuppisch, Beitrdge zur Theorie nichthalbeinfacherRinge mitMinimal- bedingung, J. reine angew. 201 (1959), 100-112.
  • [15] S. MacLane, Homology, Springer-Verlag, Berlin, 1963.
  • [16] I. Murase, On the structure of generalized uniserial rings, I, Coll. of Gen, Ed., University of Tokyo 13 (1963), 1-22.
  • [17] I. Murase, On the structure of generalized uniserial rings, II, Coll. of Gen, Ed., U. of Tokyo 13 (1963), 131-158.
  • [18] I. Murase, On the structure of generalized uniserial rings, III, Coll. of Gen. Ed. U. of Tokyo 14 (1964), 12-25.
  • [19] T. Nakayama, On Frobeniusean algebras II, Ann. of Math. 42 (1941), 1-21.
  • [20] T. Nakayama, Note on uniserialand generalized uniserialrings, Proc. Imp. Soc. Japan 16 (1940), 285-289.
  • [21] R. G. Swan, Algebraic K-Theory, Lecture Notes in Math. 76 (1968) Springer- Verlag, Berlin.
  • [22] L. A. Skornjakov, When are all modules semi-chained? Mat. Zametki 5 (1969), 173-182.